# SDR C2XA07TY027

- Difficulty date: June 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 19,559 hours, 18,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14526246003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 CRACKED UNDERNEATH CARGO DOOR -HOLD OPEN- HANDLE RETAINING CUP.  CUT OUT AFFECTED FRAME, FABRICATED THE FRAME REPAIR SEGMENT FROM A SECTION OF A NEW FRAME AND INSTALLED.  WORK ACCOMPLISHED IAW EC 5310-01411, EMB 145 SRM 53-00-04 AND CPM.  AIRCRAFT STILL IN C-CHECK.
